About this Journal Submit a Manuscript Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 139514, 5 pages
http://dx.doi.org/10.5402/2012/139514
Research Article

On Some Volterra and Fredholm Problems via the Unified Integrodifferential Quadrature Method

Laboratory of Applied Mathematics, Mohamed Khider University of Biskra, BP145, 07000 Biskra, Algeria

Received 6 September 2011; Accepted 20 October 2011

Academic Editors: V. Rai and K. Wang

Copyright © 2012 Abdelwahab Zerarka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. K. Miller and A. Feldstein, “Smoothness of solutions of Volterra integral equations with weakly singular kernels,” SIAM Journal on Mathematical Analysis, vol. 2, pp. 242–258, 1971.
  2. J. Norbury and A. M. Stuart, “Volterra integral equations and a new Gronwall inequality. I. The linear case,” Proceedings of the Royal Society of Edinburgh Section A, vol. 106, no. 3-4, pp. 361–373, 1987.
  3. J. Norbury and A. M. Stuart, “Volterra integral equations and a new Gronwall inequality. II. The nonlinear case,” Proceedings of the Royal Society of Edinburgh Section A, vol. 106, no. 3-4, pp. 375–384, 1987.
  4. A. Zerarka, S. Hassouni, H. Saidi, and Y. Boumedjane, “Energy spectra of the Schrödinger equation and the differential quadrature method,” Communications in Nonlinear Science and Numerical Simulation, vol. 10, no. 7, pp. 737–745, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Brunner and P. J. van der Houwen, The Numerical Solution of Volterra Equations, vol. 3 of CWI Monographs, North-Holland Publishing, Amsterdam, The Netherlands, 1986.
  6. C. T. H. Baker, The Numerical Treatment of Integral Equations, Clarendon Press, Oxford, UK, 1977.
  7. L. M. Delves and J. Walsh, Numerical Solution of Integral Equations, Clarendon Press, Oxford, UK, 1974.
  8. J. A. Cochran, The Analysis of Linear Integral Equations, McGraw-Hill, New York, NY, USA, 1972.
  9. K. E. Atkinson, A Survey of Numerical Methods for the Solution of Fredholm Integral Equations of the Second Kind, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1976.
  10. P. H. M. Wolkenfelt, “The construction of reducible quadrature rules for Volterra integral and integro-differential equations,” IMA Journal of Numerical Analysis, vol. 2, no. 2, pp. 131–152, 1982. View at Publisher · View at Google Scholar
  11. H.-J. Dobner, “Bounds of high quality for first kind Volterra integral equations,” Reliable Computing, vol. 2, no. 1, pp. 35–45, 1996.
  12. D. Bugajewski, “On the Volterra integral equation in locally convex spaces,” Demonstratio Mathematica, vol. 25, no. 4, pp. 747–754, 1992.
  13. L. M. Delves and J. L. Mohamed, Computational Methods for Integral Equations, Cambridge University Press, Cambridge, UK, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Brunner, A. Pedas, and G. Vainikko, “The piecewise polynomial collocation method for nonlinear weakly singular Volterra equations,” Mathematics of Computation, vol. 68, no. 227, pp. 1079–1095, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. P. Kauthen and H. Brunner, “Continuous collocation approximations to solutions of first kind Volterra equations,” Mathematics of Computation, vol. 66, no. 220, pp. 1441–1459, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Q. Hu, “Multilevel correction for discrete collocation solutions of Volterra integral equations with delay arguments,” Applied Numerical Mathematics, vol. 31, no. 2, pp. 159–171, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. Brunner, Q. Hu, and Q. Lin, “Geometric meshes in collocation methods for Volterra integral equations with proportional delays,” IMA Journal of Numerical Analysis, vol. 21, no. 4, pp. 783–798, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. V. Karlin, V. G. Maz'ya, A. B. Movchan, J. R. Willis, and R. Bullough, “Numerical solution of nonlinear hypersingular integral equations of the Peierls type in dislocation theory,” SIAM Journal on Applied Mathematics, vol. 60, no. 2, pp. 664–678, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. H. Fahmy, M. A. Abdou, and M. A. Darwish, “Integral equations and potential-theoretic type integrals of orthogonal polynomials,” Journal of Computational and Applied Mathematics, vol. 106, no. 2, pp. 245–254, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  20. T. Diogo and P. Lima, “Numerical solution of a nonuniquely solvable Volterra integral equation using extrapolation methods,” Journal of Computational and Applied Mathematics, vol. 140, no. 1-2, pp. 537–557, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  21. F. Fagnani and L. Pandolfi, “A recursive algorithm for the approximate solution of Volterra integral equations of the first kind of convolution type,” Inverse Problems, vol. 19, no. 1, pp. 23–47, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  22. P. Oja and D. Saveljeva, “Cubic spline collocation for Volterra integral equations,” Computing, vol. 69, no. 4, pp. 319–337, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  23. I. Bock and J. Lovíšek, “On a reliable solution of a Volterra integral equation in a Hilbert space,” Applications of Mathematics, vol. 48, no. 6, pp. 469–486, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Federson, R. Bianconi, and L. Barbanti, “Linear Volterra integral equations,” Acta Mathematicae Applicatae Sinica, vol. 18, no. 4, pp. 553–560, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Federson, R. Bianconi, and L. Barbanti, “Linear Volterra integral equations as the limit of discrete systems,” Cadernos de Matemática, vol. 4, pp. 331–352, 2003.
  26. P. Linz, Analytical and Numerical Methods for Volterra Equations, vol. 7, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1985.
  27. U. Kulisch and W. L. Miranker, A New Approach to Scientific Computation, Academic Press, New York, NY, USA, 1983.
  28. R. Hammer, M. Hocks, U. Kulisch, and D. Ratz, Numerical Toolbox for Verified Computing I, Springer, Berlin, Germany, 1995.
  29. D. Bugajewski, “On differential and integral equations in locally convex spaces,” Demonstratio Mathematica, vol. 28, no. 4, pp. 961–966, 1995.
  30. H.-J. Dobner, “Bounds for the solution of hyperbolic problems,” Computing, vol. 38, no. 3, pp. 209–218, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  31. E. T. Copson, Partial Differential Equations, Cambridge University Press, Cambridge, UK, 1975.
  32. D. Bugajewska, Topological properties of solution sets of some problems for differential equations, Ph.D. thesis, Poznan, 1999.
  33. A. Constantin, “On the unicity of solutions for the differential equation x(n) = f(t, x),” Rendiconti del Circolo Matematico di Palermo Serie II, vol. 42, no. 1, pp. 59–64, 1993. View at Publisher · View at Google Scholar
  34. D. Bugajewski and S. Szufla, “Kneser's theorem for weak solutions of the Darboux problem in Banach spaces,” Nonlinear Analysis, Theory, Methods & Applications, vol. 20, no. 2, pp. 169–173, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  35. M. Maron and R. Lopez, Numerical Analysis, Wadsworth Publishing Company, Belmont, Calif, USA, 1991.
  36. M. Hukuhara, “Théorèmes fondamentaux de la théorie des équations différentielles ordinaires dans l'espace vectoriel topologique,” Journal of the Faculty of Science, University of Tokyo, Section IA, vol. 8, pp. 111–138, 1959.
  37. R. K. Miller and A. Feldstein, “Smoothness of solutions of Volterra integral equations with weakly singular kernels,” SIAM Journal on Mathematical Analysis, vol. 2, pp. 242–258, 1971.
  38. G. Adomian, “Random Volterra integral equations,” Mathematical and Computer Modelling, vol. 22, no. 8, pp. 101–102, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  39. H. Brunner, “Polynomial spline collocation methods for Volterra integrodifferential equations with weakly singular kernels,” IMA Journal of Numerical Analysis, vol. 6, no. 2, pp. 221–239, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. E. Rawashdeh, D. McDowell, and L. Rakesh, “Polynomial spline collocation methods for second-order Volterra integrodifferential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 56, pp. 3011–3022, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  41. K. Al-Khaled and F. Allan, “Decomposition method for solving nonlinear integro-differential equations,” Journal of Applied Mathematics & Computing, vol. 19, no. 1-2, pp. 415–425, 2005. View at Publisher · View at Google Scholar
  42. A. Akyüz-Daşcıoğlu, “A Chebyshev polynomial approach for linear Fredholm-Volterra integro-differential equations in the most general form,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at MathSciNet